Analytic uniquely ergodic volume preserving maps on odd spheres

Bassam Fayad, Anatole Katok

Research output: Contribution to journalArticlepeer-review

5 Scopus citations

Abstract

We construct examples of volume-preserving uniquely ergodic (and hence minimal) real-analytic diffeomorphisms on odd-dimensional spheres.

Original languageEnglish (US)
Pages (from-to)963-977
Number of pages15
JournalCommentarii Mathematici Helvetici
Volume89
Issue number4
DOIs
StatePublished - 2014

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Analytic uniquely ergodic volume preserving maps on odd spheres'. Together they form a unique fingerprint.

Cite this